MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BIOPSY MARQUEE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. BIOPSY MARQUEE; BIOPSY INSTRUMENT
Model Number MQ1610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported through a post-market clinical follow-up survey on core biopsy instruments, there was one occurrence of adjacent tissue injury during a liver biopsy procedure.The current status of the patient was not provided.
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record review could not be performed as the lot number is unknown.Investigation summary: the sample was not returned for evaluation.The investigation is inconclusive for any issues related to the device as no objective evidence was provided for review.A definitive root cause could not be determined based upon available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
 
Event or Problem Description

Brand Name
BIOPSY MARQUEE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10910864
Report Number2020394-2020-20670
Device Sequence Number11617814
Product Code KNW
UDI-Device Identifier00801741097164
UDI-Public(01)00801741097164
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMQ1610
Device Catalogue NumberMQ1610
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;